please advice on overtaking morning after pill

Hello Wray,

I really need your advice.

I've been taking morning after pill as a contraception as it was convenient at the time, for a year every 3 or so days.
I've noticed that I've became way too emotional, even aggressive, lost quite a lot of weight and cannot gain it again as before. But my problem is that I think it really affected my emotions, I've became quite violent at some times, depressed and even suicidal. Also I've had an abortion a year ago when I was actually taking the pills. Could that also mess up my hormonal balance?
I've stopped taking morning after pills 3 months ago when realized it does affect me negatively.

Please advice me what checks should be done in my case? What doctor should I see? I'd like to check for hormonal imbalance. . Please help.

Thank you very much in advance.

Kind regards,

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...